MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK IMPLANTS; TIBIAL TRAY FIX CEMENTED S.2L

MEDACTA INTERNATIONAL SA GMK IMPLANTS; TIBIAL TRAY FIX CEMENTED S.2L
Model Number 02.07.1202L
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Aseptic loosening (4883)
Date of Event 09/24/2025
Type of Reportable Event Serious Injury
Event or Problem Description
After 2 years and 6 months from the primary surgery, the patient presented with loosening of the tibial tray.There was no loosening of the femoral component.The surgeon revised the tibial tray and insert with a gmk-revision tibial tray with wedges, offset, and extension stem.The surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 25-september-2025.Gmk-sphere 02.07.1202l tibial tray fix cemented s.2l lot.2241999: (b)(4) items manufactured and released on 02-february-2023.Expiration date: 18-january-2028.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Conclusions: aseptic loosening is a possible literature-described adverse event after primary knee arthroplasties and causes are often unknown.There is no indication that any potential issue with the device may have caused or contributed to the event.No previous case has been addressed to a device design or manufacturing related root cause.

Brand Name
GMK IMPLANTS
Common Device Name
TIBIAL TRAY FIX CEMENTED S.2L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23299144
Report Number3005180920-2025-00988
Device Sequence Number10027668
Product Code JWH
UDI-Device Identifier07630030819865
UDI-Public07630030819865
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K090988
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/18/2025
Device Model Number02.07.1202L
Device Lot Number2241999
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2025
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexFemale
Patient Weight79 KG